MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC FEM-FLEX II FEMORAL ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

EDWARDS LIFESCIENCES LLC FEM-FLEX II FEMORAL ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number FEMII016A
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 11/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had bilateral lung transplant and required vv ecmo [veno-venous extracorporeal membrane oxygenation].Around 12 hours later, the canula was found to be cracked and the patient needed to go back to the or for exchange leading to a cardiac arrest and conversion to central ecmo.

Brand Name
FEM-FLEX II FEMORAL ARTERIAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key24114649
Report Number24114649
Device Sequence Number17627512
Product Code DWF
UDI-Device Identifier00690103031232
UDI-Public(01)00690103031232
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/17/2025
Report Date (Section F) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFEMII016A
Device Catalogue NumberFEMII016A
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age66 YR
Patient SexFemale
Date Report Sent to FDA12/17/2025